# SDR DL76K050709

- Difficulty date: November 13, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 22,219 hours, 10,258 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32002
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER / UPPER SKIN AT RIB 12, S-5 / REPAIR OF GROUND DAMAGE.  GOUGE DUE TO GROUND DAMAGE WAS CUT OUT OF THE RT HORIZONTAL STABILIZER UPPER SKIN AT RIB 12 AND S-5.  AN ALUMINUM EXTERNAL DOUBLER IS INSTALLED WITH HI-LOKS TO REPAIR THE DAMAGE.
